# SDR 07FDEA03044

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: A57111092202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES, CRACKS AND CORROSION FOUND IN ANGLE FITTING HOLES IN CENTER WING BOX FRAME 47.  REPAIR PERFORMED BY OVERSIZING THE HOLES IAW EA 6-5710-112481 AND RAS/013359/011/2001 ISS "A" AND RAS/053362014/2007 ISS "A".
